Open Access
Translator Disclaimer
December 2003 Weak consistency of extreme value estimators in C[0,1]
Laurens de Haan, Tao Lin
Ann. Statist. 31(6): 1996-2012 (December 2003). DOI: 10.1214/aos/1074290334

Abstract

We prove that when the distribution of a stochastic process in C[0,1]$ is in the domain of attraction of a max-stable process, then natural estimators for the extreme-value index (which is now a continuous function) and for the mean measure of the limiting Poisson process are consistent in the appropriate topologies. The ultimate goal, estimating probabilities of small (failure) sets, will be considered later.

Citation

Download Citation

Laurens de Haan. Tao Lin. "Weak consistency of extreme value estimators in C[0,1]." Ann. Statist. 31 (6) 1996 - 2012, December 2003. https://doi.org/10.1214/aos/1074290334

Information

Published: December 2003
First available in Project Euclid: 16 January 2004

zbMATH: 1055.62059
MathSciNet: MR2036397
Digital Object Identifier: 10.1214/aos/1074290334

Subjects:
Primary: 60G70
Secondary: 62G32 , 62H11

Keywords: convergence in $C[0,1]$ , Extreme values

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.31 • No. 6 • December 2003
Back to Top